in

Some women claim that their breasts grew with COVID Pfizer vaccine, is this possible?

Several girls shared their rare side effect of the vaccine on TikTok.

Photo: JACK GUEZ / AFP / Getty Images

Pfizer’s coronavirus vaccine It is being applied in various parts of the world and recently there has been a lot of talk about it after several women, particularly from Norway, took to social networks to publicize a strange side effect of this vaccine.

According to the testimonies published by some Women immunized against COVID-19 with Pfizer assured that a couple of days after applying it, they noticed that their breasts had grown.

One of those who experienced this effect with the Pfizer vaccine is a 17-year-old girl identified as Emma, ​​who narrated in a TikTok video how 15 days after having the vaccine, she noticed that her breasts had noticeably enlarged.

“It was kind of a crisis for me. I had to buy a bra one size larger, “said the young woman, whose video received a series of comments from other users who claimed to have gone through something very similar.

A girl named Vincenzena on TikTok indicated that after receiving the Pfizer vaccine, she noticed her chest was much more lumpy.

@vincenzena

I am free marketing for the vaccine I stg. #fyp シ #xyzbca #vaccine #pfizer #MACscaraface #covidvaccine #pfizervaccine #moderna

♬ rake it up – favsoundds

Elle Marshall, who is Norwegian, also said that after getting the vaccine, she increased her bust sizes by 2.

@ellemarshalll

i was confused what was happening xx #GetGrafting #foryoupage

♬ original sound – Chips999

Can Pfizer’s Coronavirus Vaccine Increase Breast Size?

Dr. Heinrich Bachmann, in an interview for NRK explained that there may be an “increase” in breast size after the vaccine, which is produced by the temporary swelling of the lymph nodes which can last a few weeks.

Also, the Norwegian physician, Steinar Madsen, about 10% of women who receive the vaccine will have swollen lymph nodes, causing the breasts to be pushed forward a bit and appear large.

The Pfizer offices assured that until that moment cases of this situation had not been reported, but they did not rule out the possibility that the COVID-19 vaccine could have these adverse effects.

You are interested in:

Can the coronavirus vaccine cause magnetism? This says the WHO

Can the coronavirus vaccine cause menstruation disorders?

US and Mexico join forces to arrest 10 of the most wanted fugitives at the border

New York police hit woman in the windpipe at a Walmart: he has already been suspended